# SDR DALA2021040702056

- Difficulty date: April 2, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 64,418 hours, 21,011 cycles
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 DOOR 4R KNUCKLE KNOCKER FLUSH (INCORRECT) POSITION DURING ARRIVAL WITH DOORS ARMED CORRECTLY. NO OTHER INDICATIONS. CORRECTIVE ACTION: REPOSITIONED TRIM AROUND 4R DOOR SLIDE INDICATOR IAW B757 AMM 25 -66. (7430606)
